# SDR DL76G041011

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 27,134 hours, 4,306 cycles
- Engine time: 17,912 hours, 3,652 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Motor
- Part number: 824251615
- Condition: Failed
- Location: Cockpit Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED INTO PHX DUE TO F/O SEAT SMOKE AND SPARKS INFLIGHT FOUND F/O SEAT ELECTRIC DRIVE MOTOR FAULTED AND C/B POPPED.  REPLACED MOTOR.
